# SDR CA110427015

- Difficulty date: April 21, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 46455117
- Condition: Failed
- Location: Hyd System
- Part time: 11,184 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH, FLIGHT CREW NOTICED NR 2 SYS HYDRAULIC FLUID LEVEL DROPPING. NR 2 HYD ISOLATION VALVE CLOSED & ACFT LANDED WITHOUT ISSUE.  ABNORMAL STOP ON RUNWAY AND NR 2 ENGINE SHUTDOWN, "T" HANDLE PULLED. 10 PERCENT HYDR FLUID STILL REMAINING IN NR 2 RESERVOIR.  ACFT TOWED TO GATE.  ON GROUND TROUBLESHOOTING FOUND NR 2 RETRACT ACTUATOR DOWN LINE PN 46455-117 FLEX LINE RUPTURED AT UPPER END NEAR SWAGE FITTING.  ACFT CONFIGURATION IS POST MODSUM 4-113491.
